# SDR CALA2017050501240

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 58,254 hours, 12,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: 151W11518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 332.5 RT FLOORBEAM SPLICE PLATE FOUND CRACKED STA 332.5. RT FLOORBEAM SPLICE PLATE REPLACED PER EA 5300-01568 OP 04 ACCOMPLISHED.
